# SDR ASOA2015081113618

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST BL 0 LT & RT SIDE HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .250" LONG BY 90 PERCENT FSH.  BOTH FAILED NDT INSP.  REMOVED VERTICAL POST AT FS 409+128 BL 00 IAW SRM 51-42-06 & SRM 51-42-21.  INSTALLED VERTICAL POST AT FS 409+128 BL 00 IAW SRM 51-42-06 & 51-42-22 & REO 601R-53-41-889.  LOCATED & DRILLED NEW SERVICEABLE VERTICAL POSTS AND ANGLES AT FS 409+128, BL 0 IAW SRM 51-40-11. COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
